# SDR ARWA981042

- Difficulty date: October 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 55
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAP - FOUND CORROSION ON FLOORBEAM CARGO COMPARTMENT STATION 55, RBL 12 TO RBL 12.  REMVOED CORROSION, BEYOND LIMITS.  FABRICATED ANGLES TWO AND INSTALLED IAW EO JOSSAIR, CO NR 18R5371031 WORK ACCOMPLISHED UNDER ARROW AIR FORM JW3B CPCP CONTROL 4392.  (M)
